# SDR CA090407001

- Difficulty date: April 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 312244801
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORT VIA ACARS THAT THE NR 1 ENGINE WAS FLUCTUATING BETWEEN 77 TO 105 PSID, THEN INCREASED TO 178 PSI.  THE OIL TEMP WAS INCREASING RAPIDLY.  CREW ELECT TO SHUT DOWN ENGINE.  MAIN OIL PRESSURE SENSOR REPLACED, AIRCRAFT RETURN TO SERVICE.
